# SDR DALA2021041202121

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 49,681 hours, 23,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 19def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DURING TEST SEAT 19DEF PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS.OK FOR SERVICE. (7467240)
